Łatweprawko
Question no. 6732 3 pts specialist T
Question illustration: Does the use of tranquilisers or painkillers affect the driver?

Does the use of tranquilisers or painkillers affect the driver?

Show the correct answer

Correct answer

B. Yes, it may lead to deterioration in the ability to drive.

Explanation

In the photo, colourful capsules and white tablets. Tranquilisers or painkillers can impair your ability to drive a vehicle - answer B.

Many tranquilisers, sleeping pills, anti-anxiety drugs and strong painkillers act on the central nervous system: they cause drowsiness, slow down your reactions, and disturb coordination and the judgement of distance. Some of them may be considered a substance that acts similarly to alcohol, and the Road Traffic Act prohibits driving after using such a substance. A doctor's recommendation (answer C) does not change how the medicine affects the body - the doctor treats the illness, but it is you who judges whether you can drive. So answer A is wrong. Read the leaflet: a warning about the effect on driving vehicles and operating machinery also applies to a tractor. If in doubt, ask a doctor or a pharmacist, and do not combine medicines with alcohol, because their effects add up.

Legal basis: Art. 45 para. 1 point 1 of the Road Traffic Act (Prawo o ruchu drogowym); Art. 3 para. 1 of the Vehicle Drivers Act (ustawa o kierujących pojazdami)

Practise it in a test This question can come up in a mock exam. Take a test on the full pool in this category.
Take a test T